Affordable Access

Publisher Website

Asymptotic behavior for two-dimensional, quasi-autonomous, almost-periodic evolution equations

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
66
Issue
1
Identifiers
DOI: 10.1016/0022-0396(87)90040-4

Abstract

Abstract Let A be a maximal monotone operator in R 2and f( t): R → R 2 any S 1 -almostperiodic function. If u is a solution of the evolution equation du dt + Au(t) ∋ f(t) which is bounded on R +, then u( t): R + → R 2 is asymptotically almost periodic as t → + ∞.

There are no comments yet on this publication. Be the first to share your thoughts.